# SDR ASOA200901297

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS NOTED AT LBL18.0 INBD CAP ANGLE AND RBL 18.0 WL 59.10 ON WEB FS 559.  REMOVED POSTS AT RBL9.0 & 18.0 ON FS559.0 IAW REO 601R-53-41-260 REV D.  CUTOUT DAMAGED SECTION OF BULKHEAD WEB & LWR ANGLE IAW REO 601R-53-41-260 REV D.  ET INSP IAW REO NR 601R-53-41-260 IAW NDTM 51-20-06.  NO DEFECTS NOTED. LOCATED & DRILLED ALL REPAIR PARTS IAW REO 601R-53-41-260 REV D.  INSTALLED DOUBLER PER REO 601R-53-41-260 REV D.   INSTALLED REPAIR PARTS IAW REO 60R1-53-41-260 REV D AND REO 601R-53-41-609 REV A.  RII C/W SATISFACTORILY IAW SP 607 IAW REO 53-41-609 REV B AND ASA ECTC 601R53-41-609.  PRESSURIZATION LEAK CHECK GOOD IAW AMM 21-32-00-863-801.
